# SDR DALA2016022801519

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 64,573 hours, 47,734 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lanyard
- Condition: Misrouted
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE TAILCONE RELEASE LANYARD ROUTED INCORRECTLY.  THE TAILCONE RELEASE LANYARD WAS PROPERLY ROUTED.  A FUNCTIONAL CHECK OF THE RELEASE SYSTEM WAS CONDUCTED AND CHECKED.
